MAUDE Adverse Event Report: ETHICON INC. GUT CHR UD 27IN 2-0 S/A SH; SUTURE, ABSORBABLE, NATURAL

ETHICON INC. GUT CHR UD 27IN 2-0 S/A SH; SUTURE, ABSORBABLE, NATURAL
Catalog Number G123H
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.Additional evaluation summary: there was no sample received for analysis.Only pictures of the sample were received for analysis.Upon visual inspection of the pictures, an unopened sample with a foreign matter inside of the package could be observed.However, no conclusion could be reach as the sample was not returned for analysis.A manufacturing record evaluation was performed for the finished device lot, and no non-conformance were identified.
 
Event or Problem Description
It was reported what seems to be, a small bug was noticed in the outer sterile packaging.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
Date sent to the fda: 08/14/2019.Additional h-3 summary: one unopened overwrap packet of product code g123, lot mkk173 was returned for analysis.During the visual inspection, no defects were found on the overwrap package; however, dark spots were observed on the copolymer.In additon no bug was found.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this batch.According the sample conditions the assignable cause is foreign matter.Representative samples: twenty unopened overwrap pakets of product code g123, lot mkk173 were returned for analysis.During visual inspection of thirteen unopened samples, no foreign matter, bug or defects were observe on the packets.Per the condition of the sample received, no packaging foreign matter -biological was found.

Brand Name
GUT CHR UD 27IN 2-0 S/A SH
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8620901
Report Number2210968-2019-81487
Device Sequence Number16206874
Product Code GAL
UDI-Device Identifier10705031037458
UDI-Public10705031037458
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Catalogue NumberG123H
Device Lot NumberMKK173
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2019
Initial Date Received by Manufacturer 05/14/2019
Supplement Date Received by Manufacturer07/19/2019
Initial Report FDA Received Date05/17/2019
Supplement Report FDA Received Date08/14/2019
Patient Sequence Number1